Alert archive / Tennessee / Winter Storm Warnings in 2015

Winter Storm Warning 2, NWS Nashville, TN

February 19, 201538 counties in Tennessee

NWS Nashville, TN issued this winter storm warning at Feb 19, 2015, 1:33 PM CST for 38 counties in Tennessee. It took effect at Feb 20, 2015, 12:00 PM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 1:33 PM CST (19:33 UTC)
In effect from
Feb 20, 2015, 12:00 PM CST
Expired
Feb 20, 2015, 4:05 AM CST
In force
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WWUS44 KOHX 191933
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
133 PM CST THU FEB 19 2015

...ICE AND SNOW COULD BRING MAJOR PROBLEMS TO MIDDLE TENNESSEE
FRIDAY AFTERNOON THROUGH EARLY SATURDAY...

.A DEVELOPING STORM SYSTEM WILL SPREAD MOISTURE INTO MID TENNESSEE
ON FRIDAY. WITH COLD AIR ALREADY IN PLACE...THE MOISTURE IS
LIKELY TO RESULT IN SNOW. THE SNOW WILL START OFF VERY LIGHT
FRIDAY MORNING...THEN THE INTENSITY WILL INCREASE FRIDAY
AFTERNOON...WITH 1 TO LOCALLY 2 INCHES POSSIBLE. GOING INTO FRIDAY
EVENING...WARM AIR ABOVE THE SURFACE WILL SURGE ACROSS THE
REGION...CHANGING SNOW OVER TO SLEET AND MOSTLY FREEZING RAIN.
SIGNIFICANT ICE AMOUNTS ARE EXPECTED...WITH ONE TENTH TO ONE
QUARTER OF AN INCH OF ICE OVER THE WEST HALF...AND ONE QUARTER TO
ONE HALF INCH OF NEW ICE FOR AREAS EAST OF INTERSTATE 65. THIS
ADDITIONAL ICE IS LIKELY TO CAUSE MAJOR PROBLEMS. FORTUNATELY...
WARMER AIR WILL CONTINUE TO MOVE IN LATE IN THE NIGHT...WITH A
TRANSITION OVER TO LIQUID RAIN BEGINNING ALONG THE TENNESSEE RIVER
AROUND MIDNIGHT...AND MOVING EAST TO THE PLATEAU BY 9 AM SATURDAY.
AFTER THE CHANGE TO RAIN...SOME HEAVY RAINFALL IS POSSIBLE
THROUGH SATURDAY WITH THE POTENTIAL FOR LOCALIZED FLOODING.


TNZ005>011-023>034-056>066-075-077>080-093>095-200600-
/O.UPG.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/
/O.NEW.KOHX.WS.W.0002.150220T1800Z-150221T1500Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
133 PM CST THU FEB 19 2015

...WINTER STORM WARNING IN EFFECT FROM NOON FRIDAY TO 9 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING FOR ICE AND SNOW...WHICH IS IN EFFECT FROM NOON
FRIDAY TO 9 AM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* TIMING...NOON FRIDAY TO 9 AM SATURDAY.

* ACCUMULATIONS...1 TO 2 INCHES OF SNOW FRIDAY...FOLLOWED BY ONE
  TENTH TO ONE HALF INCH OF ICE IN THE FORM OF FREEZING RAIN
  FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AREAS ALONG AND
  EAST OF INTERSTATE 65 WILL BE THE HARDEST HIT...WITH NEW ICE
  AMOUNTS UP TO ONE HALF INCH. THE EAST HALF OF MID TENNESSEE MAY
  LATER BE PLACED UNDER AN ICE STORM WARNING.

* MAIN IMPACT...ICE AND SNOW WILL MAKE TRAVEL HAZARDOUS. FREEZING
  RAIN WILL ADD TO ICE THAT IS ALREADY ON TREES AND OTHER SURFACES
  TO CAUSE DAMAGE. TREE LIMBS ARE LIKELY TO FALL...AND POWER
  OUTAGES ARE LIKELY.

* OTHER IMPACTS...MAJOR DISRUPTIONS TO TRAVEL ARE EXPECTED FRIDAY
  AFTERNOON THROUGH EARLY SATURDAY MORNING. GUSTY WINDS WILL ADD
  TO THE THREAT FOR FALLING LIMBS AND POWER OUTAGES. WARMING
  TEMPERATURES AND HEAVY RAINFALL WILL BRING THE POTENTIAL FOR
  LOCALIZED FLOODING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

13
2 follow-up statements
066 
WWUS44 KOHX 200349
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
949 PM CST THU FEB 19 2015

...ICE AND SNOW COULD BRING MAJOR PROBLEMS TO MIDDLE TENNESSEE
FRIDAY AFTERNOON THROUGH EARLY SATURDAY...

.A DEVELOPING STORM SYSTEM WILL SPREAD MOISTURE INTO MID
TENNESSEE ON FRIDAY. WITH COLD AIR ALREADY IN PLACE...THE
MOISTURE IS LIKELY TO RESULT IN SNOW. THE SNOW WILL START OFF
VERY LIGHT FRIDAY MORNING...THEN THE INTENSITY WILL INCREASE
FRIDAY AFTERNOON...WITH 1 TO LOCALLY 2 INCHES POSSIBLE. GOING
INTO FRIDAY EVENING...WARM AIR ABOVE THE SURFACE WILL SURGE
ACROSS THE REGION...CHANGING SNOW OVER TO SLEET AND MOSTLY
FREEZING RAIN. SIGNIFICANT ICE AMOUNTS ARE EXPECTED...WITH ONE
TENTH TO ONE QUARTER OF AN INCH OF ICE OVER THE WEST HALF...AND
ONE QUARTER TO ONE HALF INCH OF NEW ICE FOR AREAS EAST OF
INTERSTATE 65. THIS ADDITIONAL ICE IS LIKELY TO CAUSE MAJOR
PROBLEMS. FORTUNATELY... WARMER AIR WILL CONTINUE TO MOVE IN LATE
IN THE NIGHT...WITH A TRANSITION OVER TO LIQUID RAIN BEGINNING
ALONG THE TENNESSEE RIVER AROUND MIDNIGHT...AND MOVING EAST TO
THE PLATEAU BY 9 AM SATURDAY. AFTER THE CHANGE TO RAIN...SOME
HEAVY RAINFALL IS POSSIBLE THROUGH SATURDAY WITH THE POTENTIAL
FOR LOCALIZED FLOODING.

TNZ005>011-023>034-056>066-075-077>080-093>095-201200-
/O.CON.KOHX.WS.W.0002.150220T1800Z-150221T1500Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
949 PM CST THU FEB 19 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO
9 AM CST SATURDAY...

* TIMING...NOON FRIDAY TO 9 AM SATURDAY.

* ACCUMULATIONS...1 TO 2 INCHES OF SNOW FRIDAY...FOLLOWED BY ONE 
  TENTH TO ONE HALF INCH OF ICE IN THE FORM OF FREEZING RAIN 
  FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AREAS ALONG AND 
  EAST OF INTERSTATE 65 WILL BE THE HARDEST HIT...WITH NEW ICE 
  AMOUNTS UP TO ONE HALF INCH. THE EAST HALF OF MID TENNESSEE 
  MAY LATER BE PLACED UNDER AN ICE STORM WARNING. 

* MAIN IMPACT...ICE AND SNOW WILL MAKE TRAVEL HAZARDOUS. 
  FREEZING RAIN WILL ADD TO ICE THAT IS ALREADY ON TREES AND 
  OTHER SURFACES TO CAUSE DAMAGE. TREE LIMBS ARE LIKELY TO 
  FALL...AND POWER OUTAGES ARE LIKELY. 

* OTHER IMPACTS...MAJOR DISRUPTIONS TO TRAVEL ARE EXPECTED 
  FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. GUSTY WINDS 
  WILL ADD TO THE THREAT FOR FALLING LIMBS AND POWER OUTAGES. 
  WARMING TEMPERATURES AND HEAVY RAINFALL WILL BRING THE 
  POTENTIAL FOR LOCALIZED FLOODING ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
214 
WWUS44 KOHX 201005
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
405 AM CST FRI FEB 20 2015

...ICE AND SOME SNOW EXPECTED ACROSS MIDDLE TN TODAY AND INTO TONIGHT...

.A DEVELOPING STORM SYSTEM WILL SPREAD MOISTURE INTO MIDDLE TENNESSEE TODAY.
WITH A DEEP LAYER OF COLD AIR INITIALLY IN PLACE...PRECIPITATION IS EXPECTED
TO START OUT AS ALL SNOW. SNOW WILL BE VERY LIGHT THIS MORNING...THEN
INTENSITY WILL INCREASE THIS AFTERNOON. SNOWFALL ACCUMULATIONS UP TO 1 INCH
WILL BE POSSIBLE. AS WE MOVE TOWARD LATE AFTERNOON AND EVENING HOURS...WARMER
AIR WILL BEGIN TO PUSH INTO THE AREA...PARTICULARLY SEVERAL THOUSAND FEET
ABOVE GROUND. THIS WILL ACT TO CHANGE THE PRECIPITATION OVER TO SLEET AND
THEN QUICKLY OVER TO FREEZING RAIN BY THIS EVENING. A DEVELOPING SURFACE TROUGH
WILL BEGIN TO SETUP TO OUR NORTH AND THUS...THE HEAVIEST ICE ACCUMULATION WILL
BE ACROSS NORTHERN AREAS. 1/4 TO 1/2 INCH OF ICE IS EXPECTED ACROSS NORTHERN
AREAS WITH UP TO 1/4 INCH ACROSS THE SOUTH. GIVEN THAT A COATING OF ICE ON
TREES ALREADY EXISTS ACROSS MUCH OF THE AREA...MAJOR PROBLEMS CAN BE EXPECTED.
WARMER AIR WILL CONTINUE TO MOVE IN LATE TONIGHT...WITH WINTRY PRECIPITATION
TRANSITIONING OVER TO ALL RAIN BEGINNING ALONG THE TENNESSEE RIVER AROUND
MIDNIGHT...AND MOVING EAST TO THE PLATEAU BY 9 AM SATURDAY. AFTER THE
CHANGEOVER TO RAIN...SOME HEAVY RAINFALL IS POSSIBLE THROUGH SATURDAY
WITH THE POTENTIAL FOR LOCALIZED FLOODING.

TNZ005>011-023>034-056>066-075-077>080-093>095-202200-
/O.CAN.KOHX.WS.W.0002.150220T1800Z-150221T1500Z/
/O.NEW.KOHX.IS.W.0002.150220T1800Z-150221T1500Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
405 AM CST FRI FEB 20 2015

...ICE STORM WARNING IN EFFECT FROM NOON TODAY TO 9 AM CST
SATURDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED AN ICE STORM
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST
SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

* TIMING...NOON FRIDAY TO 9 AM SATURDAY.

* ACCUMULATIONS...UP TO 1 INCH OF SNOW FRIDAY...FOLLOWED BY ONE
  ONE TENTH TO ONE HALF INCH OF ICE IN THE FORM OF FREEZING RAIN
  FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AREAS ALONG AND
  NORTH OF INTERSTATE 40 WILL BE THE HARDEST HIT WITH THE BEST
  CHANCE OF APPROACHING UP TO A HALF INCH OF ICE. 

* ICE ACCUMULATIONS...ONE QUARTER TO ONE HALF INCH ACROSS THE
  NORTH HALF OF THE MID STATE...ONE TENTH TO AROUND ONE QUARTER
  OF AN INCH ACROSS THE SOUTH HALF. 

* OTHER IMPACTS...MAJOR DISRUPTIONS TO TRAVEL ARE EXPECTED FRIDAY
  AFTERNOON THROUGH EARLY SATURDAY MORNING. GUSTY WINDS WILL ADD
  TO THE THREAT FOR FALLING LIMBS AND POWER OUTAGES. A COATING OF
  ICE ALREADY EXISTS ON TREES ACROSS MUCH OF THE AREA AND THIS
  WILL ONLY WORSEN THE THREAT. WARMING TEMPERATURES...MELTING SNOW
  AND ICE...AND HEAVY RAINFALL WILL BRING THE POTENTIAL FOR LOCALIZED
  FLOODING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.
&&

$$
21

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 12:31 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Feb 19, 12:31 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CST THU FEB 19 2015

.UPDATE...FOR 18Z AVIATION FORECAST

&&

.AVIATION...
VFR CONDITIONS NEXT 18 HOURS BUT THE WEATHER GOES DOWN HILL FAST AT
CLARKSVILLE AFTER 12Z FRIDAY...AT NASHVILLE AFTER 18Z AND AT
CROSSVILLE AFTER 21Z. WE ARE LOOKING AT WINTER STORM DEVELOPING BY
FRIDAY AFTERNOON THROUGH MID MORNING ON SATURDAY THAT INCLUDES
FREEZING RAIN WITH UPWARDS OF A QUARTER INCH ICE ACCUMULATION.
SNOW ACCUMULATION OF 1 TO 2 INCHES ALSO LOOK POSSIBLE. WINTRY
PRECIP WILL TURN TO RAIN FROM THE WEST AFTER 15Z SATURDAY WITH
HEAVY RAIN AT TIMES SATURDAY AND SATURDAY NIGHT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
MORNING FOR TNZ005>011-023>034-056>066-075-077>080-093>095.

&&

BOYD
01
Hazardous weather outlook, Feb 19, 5:03 AM CST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
503 AM CST THU FEB 19 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-201130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
503 AM CST THU FEB 19 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THE COLDEST AIR OF THE SEASON SETTLED OVER THE AREA WILL PUSH
LOW TEMPERATURES TO OR BELOW ZERO. COMBINED WITH NORTHWEST WINDS
OF 10 TO 15 MPH...WIND CHILL VALUES WILL RANGE FROM -5 TO -15
INTO MIDDAY.

A FEW SNOW SHOWERS WILL MOVE INTO THE WEST LATE TONIGHT. LITTLE
IF ANY ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTER STORM WATCH IS IN EFFECT FOR FRIDAY AFTERNOON THROUGH
SATURDAY MIDDAY AS ANOTHER STORM SYSTEM AFFECTS MIDDLE TENNESSEE.
A MIXTURE OF SNOW INITIALLY...THEN SLEET AND FREEZING RAIN WITH
ACCUMULATIONS OF SNOW AND ICE WILL BE LIKELY THROUGHOUT THIS TIME
FRAME. A CHANGEOVER TO ALL RAIN IS EXPECTED SATURDAY.

THERE IS STILL SOME VARIABILITY WITH THIS STORM SYSTEM...SO
CONTINUE TO MONITOR UPDATES AS THEY OCCUR. ICE ON ROADS IS LIKELY
TO BECOME SLUSHY BY SATURDAY AFTERNOON...WITH ROADS REMAINING
SLICK INTO THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

07

Nearby

Winter Storm Warnings in Tennessee, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.